RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 7, Pages 1209–1228 (Mi zvmmf807)  

This article is cited in 12 scientific papers (total in 12 papers)

Optimization problems with complementary constraints: regularity, optimality conditions and sensibility

A. F. Izmailov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2600 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:7, 1145–1164

Bibliographic databases:

Document Type: Article
UDC: 519.624.2
MSC: Primary 49K40; Secondary 90C31, 90C46, 47H06
Received: 17.12.2003

Citation: A. F. Izmailov, “Optimization problems with complementary constraints: regularity, optimality conditions and sensibility”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004), 1209–1228; Comput. Math. Math. Phys., 44:7 (2004), 1145–1164

Citation in format AMSBIB
\Bibitem{Izm04}
\by A.~F.~Izmailov
\paper Optimization problems with complementary constraints: regularity, optimality conditions and sensibility
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 7
\pages 1209--1228
\mathnet{http://mi.mathnet.ru/zvmmf807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124525}
\zmath{https://zbmath.org/?q=an:1085.49035}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 7
\pages 1145--1164


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf807
  • http://mi.mathnet.ru/eng/zvmmf/v44/i7/p1209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “On convergence rate estimates for power penalty methods”, Comput. Math. Math. Phys., 44:10 (2004), 1684–1695  mathnet  mathscinet  zmath
    2. Arutyunov A.V., Izmailov A.F., “Sensitivity analysis for cone-constrained optimization problems under the relaxed constraint qualifications”, Math. Oper. Res., 30:2 (2005), 333–353  crossref  mathscinet  zmath  isi  elib  scopus
    3. Izmailov A.F., Solodov M.V., “An active-set Newton method for mathematical programs with complementarity constraints”, SIAM J. Optim., 19:3 (2008), 1003–1027  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. F. Izmailov, A. L. Pogosyan, “Optimality conditions and newton-type methods for mathematical programs with vanishing constraints”, Comput. Math. Math. Phys., 49:7 (2009), 1128–1140  mathnet  crossref  isi
    5. Izmailov A.F., Solodov M.V., “Examples of dual behaviour of Newton-type methods on optimization problems with degenerate constraints”, Comput. Optim. Appl., 42:2 (2009), 231–264  crossref  mathscinet  zmath  isi  elib  scopus
    6. Izmailov A.F., Solodov M.V., “Mathematical programs with vanishing constraints: optimality conditions, sensitivity, and a relaxation method”, J. Optim. Theory Appl., 142:3 (2009), 501–532  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. F. Izmailov, A. L. Pogosyan, “A semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints”, Comput. Math. Math. Phys., 51:6 (2011), 919–941  mathnet  crossref  mathscinet  isi
    8. Jongen H.T., Shikhman V., Steffensen S., “Characterization of strong stability for C-stationary points in MPCC”, Math Program, 132:1–2 (2012), 295–308  crossref  mathscinet  zmath  isi  elib  scopus
    9. Guo L., Lin G.-H., Ye J.J., “Stability Analysis for Parametric Mathematical Programs with Geometric Constraints and its Applications”, SIAM J. Optim., 22:3 (2012), 1151–1176  crossref  mathscinet  zmath  isi  elib  scopus
    10. Guo L., Lin G.-H., Ye J.J., “Second-Order Optimality Conditions for Mathematical Programs with Equilibrium Constraints”, J. Optim. Theory Appl., 158:1 (2013), 33–64  crossref  mathscinet  zmath  isi  elib  scopus
    11. Nguyen Huy Chieu, Lee G.M., “Constraint Qualifications For Mathematical Programs With Equilibrium Constraints and Their Local Preservation Property”, J. Optim. Theory Appl., 163:3 (2014), 755–776  crossref  mathscinet  zmath  isi  scopus
    12. Gfrerer H., Klatte D., “Lipschitz and H?lder stability of optimization problems and generalized equations”, Math. Program., 158:1-2 (2016), 35–75  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:66
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019